Graphs related to exceptional root systems

F.C. Bussemaker, D.M. Cvetkovic, J.J. Seidel

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationCombinatorics (Keszthely, Hungary, 1976)
EditorsA. Hajnal, V.T. Sos
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages185-191
Publication statusPublished - 1978

Publication series

NameColloquia Mathematica Societatis János Bolyai
Volume18
ISSN (Print)0139-3383

Cite this